TITLE

The Numerical Range of Toeplitz Operator on the Polydisk

AUTHOR(S)
Dinggui Gu
PUB. DATE
January 2009
SOURCE
Abstract & Applied Analysis;2009, Special section p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The numerical range and normality of Toeplitz operator acting on the Bergman space and pluriharmonic Bergman space on the polydisk is investigated in this paper.
ACCESSION #
55252834

 

Related Articles

  • CERTAIN DISTANCE ESTIMATES FOR OPERATORS ON THE BERGMAN SPACE. DAS, NAMITA; SAHOO, MADHUSMITA // Banach Journal of Mathematical Analysis;2014, Vol. 8 Issue 2, p193 

    Let D be the open unit disk with its boundary ∂D in the complex plane C and dA(z) = ... dxdy, the normalized area measure on D. Let L2a(D, dA) be the Bergman space consisting of analytic functions on D that are also in L2(D, dA). In this paper we obtain certain distance estimates for...

  • TOEPLITZ OPERATORS WITH PIECEWISE QUASICONTINUOUS SYMBOLS. OCAMPO, BREITNER // Communications in Mathematical Analysis;2014, Vol. 17 Issue 2, p263 

    In the paper, QC stands for the C*-algebra of quasicontinuous functions on ∂ⅅ defined by D. Sarasonin [10]. For a fixed subset Λ := {λ1,λ2,...,λn} of the unit circle ∂ⅅ, we define the algebra PC of piecewise continuous functions in ∂ⅅ \ Λ...

  • Commutant of analytic Toeplitz operators on the Bergman space. Jia Yi Jiang; Di Sheng Xu // Acta Mathematica Sinica;Dec2010, Vol. 26 Issue 12, p2255 

    In this paper, we characterize the commutant of Toeplitz operators on weighted Bergman space with symbol polynomial by using algebraic curves theory.

  • Commuting Dual Toeplitz Operators on the Polydisk. Lu, Yu Feng; Shang, Shu Xia // Acta Mathematica Sinica;May2007, Vol. 23 Issue 5, p857 

    On the polydisk, the commutativity of dual Toeplitz operators is studied. We obtain characterizations of commuting dual Toeplitz operators, essentially commuting dual Toeplitz operators and essentially semi-commuting dual Toeplitz operators.

  • POSITIVE TOEPLITZ OPERATORS ON THE BERGMAN SPACE. NAMITA DAS; MADHUSMITA SAHOO // Annals of Functional Analysis;2013, Vol. 4 Issue 2, p171 

    In this paper we find conditions on the existence of bounded linear operators A on the Bergman space L2a(D) such that A"T Aø S and A"T Aø T ø where T ø is a positive Toeplitz operator on L2a(D) and Sψ is a self-adjoint little Hankel operator on L2a(D) with symbols ø ψ ϵ L...

  • Toeplitz Operators on the Super-sphere of Dimension (2 ∣ 2). González-Flores, Carlos; Ortega, Josué Ramírez; Nungaray, Armando Sánchez // Journal of Mathematics Research;Aug2012, Vol. 4 Issue 4, p51 

    In this paper we present the boundedness condition of the Toeplitz super-operators and we describe the quasi-Toeplitz operators over classical Bergman space with quasi-homogeneous symbols. Finally, we proved that every even super-operator acting over the Bergman super- space in the super-sphere...

  • Toeplitz Operators on the Weighted Bergman Space over the Two-Dimensional Unit Ball. García, Alma; Vasilevski, Nikolai // Journal of Function Spaces;3/11/2015, Vol. 2015, p1 

    We extend the known results on commutative Banach algebras generated by Toeplitz operators with radial quasi-homogeneous symbols on the two-dimensional unit ball. Spherical coordinates previously used hid a possibility to detect an essentially wider class of symbols that can generate commutative...

  • Algebraic Properties of Quasihomogeneous and Separately Quasihomogeneous Toeplitz Operators on the Pluriharmonic Bergman Space. Hongyan Guan; Liu Liu; Yufeng Lu // Abstract & Applied Analysis;2013, p1 

    We study some algebraic properties of Toeplitz operator with quasihomogeneous or separately quasihomogeneous symbol on the pluriharmonic Bergman space of the unit ball in Cn. We determine when the product of two Toeplitz operators with certain separately quasi-homogeneous symbols is a Toeplitz...

  • QUASIHOMOGENEOUS TOEPLITZ OPERATORS WITH INTEGRABLE SYMBOLS ON THE HARMONIC BERGMAN SPACE. DONG, XING-TANG; LIU, CONGWEN; ZHOU, ZE-HUA // Bulletin of the Australian Mathematical Society;Dec2014, Vol. 90 Issue 3, p494 

    In this paper, we completely determine the commutativity of two Toeplitz operators on the harmonic Bergman space with integrable quasihomogeneous symbols, one of which is of the form $\def \xmlpi #1{}\def \mathsfbi #1{\boldsymbol {\mathsf {#1}}}\let \le =\leqslant \let \leq =\leqslant \let \ge...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics